MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SP2 AP CHAMF BLK POPUP R.H.SZ5; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 SP2 AP CHAMF BLK POPUP R.H.SZ5; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 966145
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: examination of the reported event confirmed the reported damage.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
The cutting block is deformed and the cut can be bad.Patient consequence? :no.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
SP2 AP CHAMF BLK POPUP R.H.SZ5
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key8146166
Report Number1818910-2018-77615
Device Sequence Number13828384
Product Code HAW
UDI-Device Identifier10603295247005
UDI-Public10603295247005
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K043223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966145
Device Lot NumberJ0600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2018
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1